zbMATH — the first resource for mathematics

A general theory for linear elliptic partial differential equations. (English) Zbl 0299.35037

35J25 Boundary value problems for second-order elliptic equations
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
Full Text: DOI
[1] Ladyzhenskaya, O.A; Ural’tseva, N.N, Linear and quasilinear elliptic equations, (1968), Academic Press New York · Zbl 0164.13002
[2] Schauder, J, Über das dirichletsche problem im grossen für nicht-linear elliptische differentialgleichungen, Math. Z., 37, 623-634, (1933) · Zbl 0007.20804
[3] Schauder, J, Numerische abschätzungen in elliptischen linearen differential-gleichungen, Studia math., 5, 34-42, (1934) · Zbl 0010.20701
[4] Schauder, J, Über lineare elliptische differentialgleichungen zweiter ordnung, Math. Z., 38, 257-282, (1934) · Zbl 0008.25502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.